# SDR DALA1114009873

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 102C CRACKED AT FASTENER HOLE.  TRIMMED OUT CRACKED AREA IAW DC-9 SRM 53-05.  FABRICATED DOUBLER AND FILLER FROM .032 7075T6 IAW DC-9 SRM 53-05 PO NR 1022537.  TRIMMED OUT AREA 1 INCH 1.9 INCH TOOL NR 9573 .1 OZ DOUBLER AND FILLER .3 OZ NDT VERIFIED CRACK CONTAINED IAW NDT SPM 06-10-01.001.  INSTALLED IAW DC-9 SRM 51-30-2.  REQUIRED INSPECTION COMPLETED.
